A common fixed point theorem for compatible mappings satisfying a contractive condition involving altering distance functions - Archive ouverte HAL Access content directly
Journal Articles Bull. Comput. Appl. Math. Year : 2021

A common fixed point theorem for compatible mappings satisfying a contractive condition involving altering distance functions

Wilmer Barrera
  • Function : Author
  • PersonId : 1125923

Abstract

Our goal in this paper is to obtain a generalization of Jungck's fixed point theorem for a pair of compatible mappings satisfying a contractive inequality which involves altering distance functions. Also, we use functions as contractive parameters. Our theorem extends some well-known results in the literature. At the end, we provide an example in support of our result.
Fichier principal
Vignette du fichier
CompAMa-2021-007-IIJME2020-Barrera-Accepted20210915.pdf (316.86 Ko) Télécharger le fichier
Origin Explicit agreement for this submission

Dates and versions

hal-03571046 , version 1 (13-02-2022)

Licence

Identifiers

  • HAL Id : hal-03571046 , version 1

Cite

Wilmer Barrera. A common fixed point theorem for compatible mappings satisfying a contractive condition involving altering distance functions. Bull. Comput. Appl. Math. , 2021, 9 (2), pp.43-57. ⟨hal-03571046⟩
23 View
11 Download

Share

Gmail Mastodon Facebook X LinkedIn More